MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. EXCEL T-HANDLE; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. EXCEL T-HANDLE; HIP INSTRUMENT/TRIAL
Catalog Number 200142000
Medical Device Problem Codes Break (1069); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); No Information (3190)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that sides of t handle holder broke.
 
Additional Manufacturer Narrative
Examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXCEL T-HANDLE
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6677581
Report Number1818910-2017-20422
Device Sequence Number16157592
Product Code LXH
UDI-Device Identifier10603295175322
UDI-Public10603295175322
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200142000
Device Lot NumberSO2007561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2017
Initial Date Received by Manufacturer 06/01/2017
Supplement Date Received by ManufacturerNot provided
07/31/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date06/29/2017
07/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;